# SDR CALA0600215

- Difficulty date: June 22, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N62631
- Make and model: Boeing 737524
- Aircraft serial: 27535
- Aircraft time: 30,831 hours, 16,255 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518940
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 986.5, RBL 4.  A REPAIR STRAP WAS INSTALLED ON FORWARD FLANGE OF FLOORBEAM IAW SRM 53-00-51 FIGURE 201.
